# SDR ASAA2022071439373

- Difficulty date: July 14, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 67,496 hours, 34,643 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A11022
- Part serial: NSN
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME HAS A CRACK AT STA 727B BETWEEN STR 8 L/H AND 9 L/H AT I/B HOLE FOR SUPPORT BRACKET. GROUNDED - YES. REPAIRED FRAME IAW ASA AD20090102-700-25-1L.
